# SDR 9722223224

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERNIGHT MAINTENANCE TEST OF THE EMERGENCY ESACPE PATH LIGHTING REVEALED SEVERAL LIGHTS OUT IN AFT CABIN AREA.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 11O WL 3, OPERATIONAL CHECK OK.
